# SDR SWAA970131

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 500, BETWEEN S4 AND 5R, AND AT BS 360 + 14, BETWEEN 5 AND 6L, AT BS 360 + 4, 360 + 6, BETWEEN S4 AND 6L, AT BS 986.5 + 21, WL 223, AND AT BS 986.5 + 17, WL 244.  REPAIRED PER BOEING SRM.
